After 1st and 2nd ippi I infusions there was a delay both times. 1st I had neuropathy and took Prednisone then had 2nd dose 2 wks late. Had second dose and developed headaches and facial pain. On Prednisone again after a neg Brain MRI. 3rd dose delayed 2 wks also. In the meantime the node in my right neck continued to grow very large to the point that I was having trouble swallowing. A neck Ct was done which showed multiple inflammed nodes some of which are pressing on vital arteries and veins. One enlarged node is invading my carotid artery. Since there seemed no indication of inflammation shrinking it was decided that a course of radiation needed to be done. 4 wks/5 days a week. My Onc said that radiating this carotid artery node could also cause rupture of the node but said leaving it alone poses as much as a danger. He said I don’t have to tell you what would happen if the node ruptured in the carotid artery? I may have to skip dose #4 depending on results of radiation. I go for planning CT today. Other areas of inflammation are rt axillay(1 node), rt groin,lt neck and large cluster of nodes rt clavicle. The neck and clavicle areas are the most painful. I have a feeling I’m going to end up back on Zelboraf. Did my lupus cause this heightened reaction even though my lupus has been inactive lately even though my weekly bloodwork for lupus markers have been ok except my sed rate is normal. Sneaking away with my husband for a long weekend at our house in S.C. where its actually going to be cooler than home(D.C. area).
Wishing you a peaceful weekend in the cool south! Yes, it is unbearable here with the heat. Let us know how things are going and the plan. Have you considered the new BRaf/mek combo that was approved by the FDA?
I know the Mek was approved but was using the combination also approved? I definitely would like to use the combination because I’ve heard it helps with side effects. I had every skin side effect listed including 2 squamous cell cancers. I also had unbearable joint pain. So I am interested in something that would help decrease side effects.
Viewing 3 posts - 1 through 3 (of 3 total)
The forum ‘Melanoma Diagnosis: Stage IV’ is closed to new topics and replies.